I am 25 years old and currently take Lisinopril for HTN. I have aortic valve disease. I am being seen by a cardiologist. I am having intermittent chest pain with frequent PVC's. PVC's sometimes cause very short dyspnea episodes. All of these symptoms cause anxiety and all I think about is something bad happening. I work on an ambulance and have seen way too many people ignore their symptoms and sometimes result in death. Should I be worried about the cardiac symptoms? Or should I be treated for anxiety? Thank you for your concern
If you are having symptomatic palpitations (from PVC's), you should be evaluated further by your physician/cardiologist for further input. This could very well be all due to anxiety, but if you have underlying hypertension and aortic valve disease, you should have appropriate testing to ensure everything is ok. An echocardiogram, ECG, and holter monitor are some studies that might shed further light on the cause and extent of your symptoms.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.